# SDR HALA2009083000394

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 12,986 hours, 31,762 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 3939696501
- Condition: Sheared
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"GEAR DOOR OPEN" LIGHT ILLUMINATED AT GATE.  FOUND UPLATCH SHEARED OFF.  INSPECTED LT MLG.  REMOVED AND REPLACED LT GEAR DOOR UP LATCH ARM. OPS CHK OK. NO OTHER DEFECTS NOTED IAW MM 32-34 01.
